# SDR DALA2016110408245

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FUSELAGE SKIN SETTLEMENT AREA OF RUBSTRIPS BS 1080 BETWEEN LONGERONS 29 - 30R.  THE CORROSION WAS REMOVED IAW SRM 51-10-3 PAR 26.
